Propriétés dynamiques des difféomorphismes de l'anneau et du tore
Astérisque, no. 204 (1991), 133 p.
@book{AST_1991__204__1_0,
     author = {Le Calvez, Patrice},
     title = {Propri\'et\'es dynamiques des diff\'eomorphismes de l'anneau et du tore},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {204},
     year = {1991},
     zbl = {0784.58033},
     mrnumber = {1183304},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1991__204__1_0}
}
Le Calvez, Patrice. Propriétés dynamiques des difféomorphismes de l'anneau et du tore. Astérisque, no. 204 (1991), 133 p. http://www.numdam.org/item/AST_1991__204__1_0/

[AY] K. Alligood, J. Yorke. Cascades of period-doubling bifurcations: a prerequisite for horseshoes, Bull. Amer. Math. Soc., 9 (1983), 319-322. | Article | MR 714994 | Zbl 0541.58039

[An] S. B. Angenent. Monotone recurrence relations, their Birkhoff orbits and topological entropy, Ergod. Th. Dynam. Sys., 10 (1990), 15-41. | Article | MR 1053797 | Zbl 0667.58036

[AG] S. B. Angenent, C. Gole. Lamination by ghost circles, preprint E.T.H. Zurich (1991).

[AL] S. Aubry, P. Y. Le Daeron. The discrete Frenkel-Kontorova model and its generalizations, Physica 8D(1983), 381-422. | Zbl 1237.37059

[Ba1] V. Bangert. Mather sets for twist maps and geodesics on tori, Dynamics reported, Vol I, 1988, John Wiley and Sons. | Article | MR 945963 | Zbl 0664.53021

[Ba2] V. Bangert. Minimal geodesics, Ergod. Th. Dynam. Sys., 10 (1989), 263-286. | MR 1062758 | Zbl 0676.53055

[BS] M. Barge, R. Swanson. Rotation shadowing properties of circle and annulus maps, Ergod. Th. Dynam. Sys., 8 (1988), 509-521. | Article | MR 980794 | Zbl 0682.58027

[BG] M. Barge, R. M. Gillette. Rotation and periodicity in plane separating continua, preprint, Montana State University. | Article | MR 1145613 | Zbl 0756.54021

[BC] M. Benedicks, L. Carleson. The dynamics of the Hénon map, Ann. of Math., 133 (1991), 73-169. | Article | MR 1087346 | Zbl 0724.58042

[Be] D. Bernstein. Birkhoff periodic orbits for twist maps with the circle intersection property, Ergod. Th. Dynam. Sys., 5 (1985), 531-537. | Article | MR 829856 | Zbl 0589.54050

[BK] D. Bernstein, A. Katok. Birkhoff periodic orbits for small perturbations of completely integrable Hamiltonian systems with convex Hamiltonians, Invent. Math., 88 (1987), 225-241. | Article | MR 880950 | Zbl 0642.58040

[Bi1] G. D. Birkhoff. Proof of Poincaré's last geometric theorem, Trans. Amer. Math. Soc., 14 (1913), 14-22 | JFM 44.0761.01 | MR 1500933

G. D. Birkhoff. Proof of Poincaré's last geometric theorem, Collected Math. Papers, vol I, 673-681, Dover, New-York, (1978).

[Bi2] G. D. Birkhoff. Surface transformation and their dynamical applications. Acta Math., 43 (1920), 1-119 ; et Collected Math. Papers, vol II, 111-229. | Article | JFM 47.0985.03 | MR 1555175

[Bi3] G. D. Birkhoff. An extension of Poincaré's last geometric theorem, Acta Math., 47 (1926), 297-311 ; et Collected. Math. Papers vol II, 252-260. | Article | JFM 52.0573.02 | MR 1555218

[Bi4] G. D. Birkhoff. On the periodic motions of dynamical systems, Acta. Math., 50 (1927), 359-379 ; et Collected Math. Papers, vol II, 333-353. | Article | JFM 53.0733.03 | MR 1555257

[Bi5] G. D. Birkhoff. Sur quelques courbes fermées remarquables, Bull. Soc. Math. France, 80 (1932), 1-26 ; et Collected Math. Papers, vol II, 444-461. | JFM 58.0633.01 | Numdam | MR 1504983 | Zbl 0005.22002

[Bi6] G. D. Birkhoff. Sur l'existence de régions d'instabilité en dynamique, Ann. Inst. Henri Poincaré, 8, (1932) ; et Collected Math. Papers, vol II, 418-443. | JFM 58.1274.02 | Numdam | MR 1508002 | Zbl 0005.22103

[Bi7] G. D. Birkhoff. Nouvelles recherches sur les systèmes dynamiques, Memoriae Pont. Acad. Sci. Novi Lyncaei, 1 (1935), 85-216 ; et Collected Math. Papers, vol II, 530-661. | JFM 60.1340.02 | Zbl 0016.23401

[BGMY] L. Block, J. Guckenheimer, J. Misiurewicz, L. S. Young. Periodic points and topological entropy of one dimensional maps, L. N. in Math., 819, Springer Verlag, (1980), 18-34. | MR 591173 | Zbl 0447.58028

[Bo1] P. L. Boyland. Braid Types and a topological method of proving positive entropy, preprint.

[Bo2] P. L. Boyland. Rotations sets and Morse decomposition in twist maps, Ergod. Th. Dynam. Sys., 8 (1988), 33-61. | Article | MR 967628 | Zbl 0636.58017

[Bo3] P. L. Boyland. Rotation sets and topologically monotone orbits for annulus homeo-morphisms, preprint, Univ. of Minessota.

[BH] P. L. Boyland, G. R. Hall. Invariant circles and the order structure of periodic orbits in monotone twist maps, Topology, 26 (1987), 21-35. | Article | MR 880504 | Zbl 0618.58032

[Bw] R. Bowen. Entropy and the fundamental group, L. N. in Math. 668, Springer Verlag, (1978), 21-29. | MR 518545 | Zbl 0389.58010

[BF] R. Bowen, J. Franks. The periodic points of maps of the disk and the interval, Topology, 15 (1976), 337-342. | Article | MR 431282 | Zbl 0346.58010

[Bwr] L. E. J. Brouwer. Beweis des ebenen Translationssatzes, Math. Ann., 72 (1912), 37-54. | Article | JFM 43.0569.02 | MR 1511684

[Br] M. Brown. A new proof of Brouwer's lemma on translation arcs, Houston J. of Math., 10 (1984), 35-41. | MR 736573 | Zbl 0551.57005

[BN] M. Brown, W. D. Neumann. Proof of the Poincaré-Birkhoff fixed point theorem, Mich. Math. J., 24 (1977), 21-31. | Article | MR 448339 | Zbl 0402.55001

[By] M.-L. Byalyi. Aubry-Mather sets and Birkhoff s theorem for geodesic flows on a two-dimensional torus, preprint, Weizmann Inst., (1988). | MR 1027911 | Zbl 0706.58051

[Cr] P. H. Carter. An improvement of the Poincaré-Birkhoff theorem, Trans. Amer. Math. Soc., 269 (1982), 285-299. | MR 637039 | Zbl 0507.55002

[CL] M. L. Cartwright, J. E. Littlewood. On non-linear differential equations of the second order : I. The equation ÿ-k(1-y 2 )+y=bkcos(λt+α),k large, J. London Math. Soc., 20 (1945), 180-189. | Article | MR 16789 | Zbl 0061.18903

[Ci1] M. Casdagli. Periodic orbits for dissipative twist maps, Ergod. Th. Dynam. Sys., 7 (1987), 165-173. | Article | MR 896789 | Zbl 0596.58038

[Ci2] M. Casdagli. Rotational chaos in dissipative systems, Physica 29D (1988), 365-386. | MR 939281 | Zbl 0644.58012

[CB] A. J. Casson, S. A. Bleiler, Automorphisms of surfaces after Nielsen and Thurston, London Math. Soc. Students Texts, 9 (1988). | MR 964685 | Zbl 0649.57008

[Chp1] M. Chaperon, Une idée de "géodésiques brisées" pour les systèmes hamiltoniens, C. R. Acad. Sc. Paris, 298 (1984), 293-296. | MR 765426 | Zbl 0576.58010

[Chp2] M. Chaperon. An elementary proof of the Conley-Zehnder theorem, L. N. in Math., 1125 (1985), 1-8. | MR 798078 | Zbl 0563.58014

[Chr1] M. Charpentier. Sur quelques propriétés des courbes de M. Birkhoff, Bull. Soc. Math. France, 62 (1934), 193-224. | Article | Numdam | MR 1505024 | Zbl 0010.37701

[Chr2] M. Charpentier. Sur des courbes fermées analogues aux courbes de M. Birkhoff, J. Math. Pures et Appl., 14 (1935), 1-48. | JFM 61.1370.04 | Zbl 0011.17703

[Che1] A. Chenciner. Sur un énoncé dissipatif du théorème géométrique de Poincaré-Birkhoff, C. R. Acad. Sc. Paris, 294 (1982), 243-246. | MR 654046 | Zbl 0498.58019

[Che2] A. Chenciner. La dynamique au voisinage d'un point fixe elliptique conservatif : de Poincaré et Birkhoff à Aubry et Mather, Séminaire Bourbaki, 622, Astérisque, Soc. Math. France, (1985), 165-173. | Numdam | MR 768958 | Zbl 0582.58013

[CGT] A. Chenciner, J. M. Gambaudo, C. Tresser. Une remarque sur la structure des endomorphismes de degré 1 du cercle, C. R. Acad. Sc. Paris, 299 (1984), 145-147. | MR 756312 | Zbl 0584.58004

[Co1] C. Conley. Isolated invariant sets and the Morse index, CBMS Regional Conference, 38, Providence RI, Amer. Math. Soc., 1978. | Article | MR 511133 | Zbl 0397.34056

[Co2] C. Conley. The gradient structure of aflow (I), Ergod. Th. Dynam. Sys., 8* (1988), 11-31. | Article | MR 967626 | Zbl 0687.58033

[CE] C. Conley, R. Easton. Isolated invariant sets and isolating blocks, Trans. Amer. Math. Soc., 158 (1971), 35-61. | Article | MR 279830 | Zbl 0223.58011

[CZ] C. Conley, E. Zehnder. The Birkhoff-Lewis fixed point theorem and a conjecture of Arnold, Invent. Math., 73 (1983), 33-49. | Article | MR 707347 | Zbl 0516.58017

[D] J. Denzler. Mather sets for plane Hamiltonian systems. J. Appl. Math. Phys. (ZAMP), 38 (1987), 791-812. | Article | MR 928585 | Zbl 0641.70014

[Do] R. Douady. Application du théorème des tores invariants, Thèse de troisième cycle, Univ. Paris VII, 1982.

[EE] C. Earle, J. Eells. A fibrebundle description of Teichmuller theory, J. Differential Geometry, 4 (1970), 169-185.

[Fa1] A. Fathi. Une interprétation plus topologique de la démonstration du théorème de Birkhoff, Appendice du Chap. I de [Hm2].

[Fa2] A. Fathi. An orbit closing proof of Brouwer's lemma on translation arcs, L'enseignement Math., 33 (1987), 315-322. | MR 925994 | Zbl 0649.54022

[Fa3] A. Fathi. Expansiveness, hyperbolicity and Hausdorff dimension. Comm. in Math. Phys., 126 (1989), 249-262. | Article | MR 1027497 | Zbl 0819.58026

[FLP] A. Fathi, F. Laudenbach, V. Poenaru. Travaux de Thurston sur les surfaces, Astérisque, 66-67, Soc. Math. France, (1979). | MR 568308

[F1] A. Floer. A refinement of Conley index and an application to the stability of hyperbolic invariant sets, Ergod. Th. Dynam. Sys., 7 (1987), 93-103. | Article | MR 886372 | Zbl 0633.58040

[Fr1] J. Franks. Generalizations of the Poincaré-Birkhoff theorem, Ann. of Math., 128 (1988), 139-151. | Article | MR 951509 | Zbl 0676.58037

[Fr2] J. Franks. Recurrence and fixed points of surface homeomorphisms, Ergod. Th. Dynam. Sys., 8* (1988), 99-107. | Article | MR 967632 | Zbl 0634.58023

[Fr3] J. Franks. A variation on the Poincaré-Birkhoff theorem, Contemporary Mathematics, 81 (1988), 111-117. | Article | MR 986260 | Zbl 0679.58026

[Fr4] J. Franks. Realizing rotation vectors for torus homeomorphisms, Trans. Amer. Math. Soc., 311 (1989), 107-115. | Article | MR 958891 | Zbl 0664.58028

[Gol] C. Gole. Ghost circle for twist maps, preprint, University of Minnesota, (1990). | MR 1161316 | Zbl 0777.58035

[Gor] D. L. Goroff. Hyperbolic sets for twist maps, Ergod. Th. Dynam. Sys., 5 (1985), 337-354. | Article | MR 805834 | Zbl 0551.58028

[Gu] L. Guillou. Théorème de translation plane de Brouwer et généralisations du théorème de Poincaré-Birkhoff, preprint, Univ. Paris-Sud, (1990). | MR 1273787 | Zbl 0924.55001

[Ha1] G. R. Hall. A topological version of a theorem of Mather on twist maps. Ergod. Th. Dynam. Sys., 4 (1984), 585-603. | MR 779715 | Zbl 0564.58019

[Ha2] G. R. Hall. Some problems on dynamics of annulus maps, Contemporary Mathematics, 81 (1988), 135-151. | Article | MR 986262 | Zbl 0677.58026

[Hd1] M. Handel. A pathological area preserving C diffeomorphism of the plane, Proc. Amer. Math. Soc., 86 (1982), 163-168. | MR 663889 | Zbl 0509.58031

[Hd2] M. Handel. Zero entropy surfaces homeomorphisms, preprint, CUNY, (1986).

[Hd3] M. Handel. The rotation set of a homeomorphism is closed, Comm. Math. Phys., 127 (1990), 339-349. | Article | MR 1037109 | Zbl 0725.54032

[H1] G. A. Hedlund. Geodesics on a two-dimensional Riemannian manifold with periodic coefficients. Ann. of Math., 33 (1932), 719-739. | Article | JFM 58.1256.01 | MR 1503086

[Hn] M. Henon. A two-dimensional mapping with a strange attractor, Comm. Math. Phys., 50 (1976), 69-77. | Article | MR 422932 | Zbl 0576.58018

[Hm1] M. R. Herman. Sur la conjugaison différentiate des difféomorphismes du cercle à une rotation. Publ. Math. I.H.E.S., 49 (1979), 5-234. | Article | Numdam | MR 538680 | Zbl 0448.58019

[Hm2] M. R. Herman. Sur les courbes invariantes par les difféomorphismes de l'anneau, Astérisque, 103-104, Soc. Math. France, (1983). | Numdam | Numdam | MR 728564 | Zbl 0532.58011

[Hm3] M. R. Herman. Inégalités à priori pour des tores lagrangiens invariants par des difféomorphismes symplectiques, Publ. Math. I.H.E.S., 70 (1989), 47-101. | Article | Numdam | MR 1067380 | Zbl 0717.58020

[Hm4] M. Herman. On the dynamics on Lagrangian tori invariant by symplectic diffeomorphisms, preprint, Ecole Polytechnique, (1990). | MR 1176346 | Zbl 0789.58037

[HH] K. Hockett, P. Holmes. Josephson's junction, annulus maps, Birkhoff attractors, horseshoes and rotation sets, Ergod. Th. Dynam. Sys., 6 (1986), 205-239. | Article | MR 857198 | Zbl 0582.58020

[Hu] M. Hurley. Attractors : persistence, and density of their basins, Trans. Amer. Math. Soc., 269 (1982), 247-271. | Article | MR 637037 | Zbl 0494.58023

[Ka1] A. Katok. Lyapounov exponents, entropy and periodic points for diffeomorphisms, Publ. Math. I.H.E.S., 51 (1980). | Article | Numdam | MR 573822 | Zbl 0445.58015

[Ka2] A. Katok. Some remarks on Birkhoff and Mather twist map theorem, Ergod. Th. Dynam. Sys., 2 (1982), 185-194. | Article | MR 693974 | Zbl 0521.58048

[Ka3] A. Katok. Minimal orbits for small perturbations of completely integrable Hamiltonian systems, preprint, Cal. Tech. | MR 1219356 | Zbl 0762.58024

[Ke] B. De Kerekjarto. The plane translation theorem of Brouwer and the last geometric theorem of Poincaré, Acta Sci. Math. Szeged, 4 (1928-29), 86-102. | JFM 54.0612.02

[Ku] I. Kupka. Contribution à la théorie des champs génériques, Contributions to Diff. Equations, 2 (1963), 457-484. | MR 165536 | Zbl 0149.41002

[L1] P. Le Calvez. Existence d'orbites quasi-périodiques dans les attracteurs de Birkhoff, Commun. Math. Phys., 106 (1986), 383-394. | Article | MR 859817 | Zbl 0602.58031

[L2] P. Le Calvez. Propriétés dynamiques des régions d'instabilité, Ann. Scient. Ec. Norm. Sup., 20 (1987), 443-464. | Article | Numdam | MR 925722 | Zbl 0653.58014

[L3] P. Le Calvez. Propriétés des attracteurs de Birkhoff, Ergod. Th. Dynam. Sys. 8 (1987), 241-310. | MR 951271 | Zbl 0657.58009

[L4] P. Le Calvez. Les ensembles d'Aubry-Mather d'un difféomorphisme conservatif de l'anneau déviant la verticale sont en général hyperboliques. C. R. Acad. Sci. Paris. 306 (1988), 51-54. | MR 929278 | Zbl 0639.58005

[L5] P. Le Calvez. Propriétés générales des applications déviant la verticale. Bull. Soc. Math. France, 117 (1989), 69-102. | Article | Numdam | MR 1021564 | Zbl 0714.58032

[L6] P. Le Calvez. Etude topologique des applications déviant la verticale, Ensaios Matematicos, Soc. Bras. Math., vol. 2 (1990). | Zbl 1202.37066

[L7] P. Le Calvez. Existence d' orbites de Birkhoff généralisées pour les difféomorphismes conservatifs de l'anneau, preprint, Univ. Paris-Sud, (1989).

[L8] P. Le Calvez. Construction d'orbites périodiques par perturbation d'un difféomorphisme déviant la verticale, preprint, Univ. Paris-Sud, (1991). | MR 1351098 | Zbl 0854.57023

[Lv] M. Levi. Qualitative analysis of the periodically forced relaxation oscillations, Mem. Amer. Math. Soc., 24 (1981), 1-147. | MR 617687 | Zbl 0448.34032

[Ln] N. Levinson. A second order differential equation with singular solutions, Ann. of Math., 50 (1949), 127-153. | Article | MR 30079 | Zbl 0041.42311 | Zbl 0045.36501

[Li1] J. E. Littlewood. On non linear differential equations of the second order : III, Acta Math., 97 (1957), 267-308. | MR 88615 | Zbl 0081.08401

[Li2] J. E. Littlewood. On non linear differential equations of the second order : IV, Acta Math., 98 (1957), 1-110. | MR 90732 | Zbl 0081.08401

[LM] J. Llibre, R. S. Mackay. Rotation vectors and entropy for diffeomorphisms of the torus isotopic to the identity, Ergod. Th and Dynam. Sys., 11 (1991), 115-128. | Article | MR 1101087

[Ma1] J. Mather. Invariant subsets of area-preserving homeomorphisms of surfaces, Advances in Math. Suppl. Studies, 7B. | Zbl 0505.58027

[Ma2] J. Mather. Existence of quasi-periodic orbits for twist homeomorphisms of the annulus, Topology, 21 (1982), 457-467. | Article | MR 670747 | Zbl 0506.58032

[Ma3] J. Mather. Glancing billards, Ergod. Th. Dynam. Sys. 2 (1982), 397-403. | Article | MR 721731 | Zbl 0525.58021

[Ma4] J. Mather. Non-uniqueness of solutions of Percival's Euler-Lagrange equation, Comm. Math. Phys., 86 (1982), 465-473. | Article | MR 679195 | Zbl 0553.58011

[Ma5] J. Mather. A criterion for the non-existence of invariant circles, Publ. IHES, 63 (1986), 153-204. | Article | Numdam | MR 849654 | Zbl 0603.58028

[Ma6] J. Mather. Destruction of invariant circles Ergod. Th. Dynam. Sys., 8* (1988), 199-214. | Article | MR 967638 | Zbl 0688.58024

[Ma7] J. Mather. Minimal measures, Comment. Math. Helv., 64 (1989), 375-394. | Article | MR 998855 | Zbl 0689.58025

[Ma8] J. Mather. Minimal action measures for positive definite Lagrangian systems, a paraître dans Proc. IXth Int. Conf. Math. Phys. | Zbl 0850.70195

[Ma9] J. Mather. Variational construction of orbits of twist diffeomorphisms, (1990). | Zbl 0737.58029

[MS] R. S. Mac Kay, J. Stark. Lectures on orbits of minimal actions for area preserving maps, preprint, Univ. of Warwick.

[Mi] J. Milnor, On the concept of attactor, Comm. Math. Phys., Commun. Math. Phys., 99 (1985), 177-195. | Article | MR 790735 | Zbl 0595.58028

[MZ1] M. Misiurewicz, K. Zieman. Rotation sets for maps of tori, preprint, Univ. of Warwick, 1988. | MR 1053617 | Zbl 0663.58022

[MZ2] M. Misiurewicz, K. Zieman. Rotation sets and ergodic measures for torus homeomorphism, Fund. Math., 137 (1991), 45-52. | Article | MR 1100607 | Zbl 0739.58033

[MV] L. Mora, M. Viana. Abundance of strange attractors, preprint, IMPA, Rio de Janeiro, (1989). | MR 1237897 | Zbl 0815.58016

[Mo1] J. Moser. On invariant curves of area-preserving mappings of an annulus, Nachr. Akad. Wiss., Gottingen, Math. Phys., KI (1962), 1-20. | MR 147741 | Zbl 0107.29301

[Mo2] J. Moser. Monotone twist mappings and the calculus of variation, Ergod. Th. Dynam. Sys., 6 (1986), 401-413. | Article | MR 863203 | Zbl 0619.49020

[Mo3] J. Moser. Recent developments in the theory of Hamiltonian systems, SIAM Review, 8 (1986), 459-485. | MR 867679 | Zbl 0606.58022

[N1] S. Newhouse. Diffeomorphisms with infinitely many sinks Topology, 13 (1974), 9-18. | Article | MR 339291 | Zbl 0275.58016

[N2] S. Newhouse. The abundance of wild hyperbolic sets and non-smooth stable sets for diffeomorphisms, Publ. Math. I.H.E.S., 50 (1979), 101-151. | Article | Numdam | MR 556584 | Zbl 0445.58022

[NPT] S. E. Newhouse, J. Palis, F. Takens. Bifurcations and stability of families of diffeomorphisms, Publ. Math. I.H.E.S., 57 (1983), 5-72. | Article | Numdam | MR 699057 | Zbl 0518.58031

[PT] J. Palis, F. Takens. Homoclinic bifurcations : hyperbolicity, fractional dimension and infinitely many attractors, Cambridge Univers. Press, à paraître. | Zbl 0790.58014

[P1] P. Plykin. Sources and sinks for A-diffeomorphisms, USSR Math. Sb. 23 (1978), 233-253. | Article | Zbl 0324.58013

[Po] H. Poincare. Sur un théorème de géométrie, Rediconti del Circolo Matematico di Palermo, 33 (1912), 375-407. | Article | JFM 43.0757.03

[Ro] R. C. Robinson. Generic properties of conservative systems : I, II, Amer. J. Math., 92 (1970), 562-603 et 897-906. | Article | MR 279403 | Zbl 0212.56601

[Ru] D. Ruelle. Small random perturbations of dynamical systems and the definition of attractors, Commun. Math. Phys., 82 (1981), 137-151. | Article | MR 638517 | Zbl 0482.58017

[Sc] S. Schwartzman. Asymptotic cycles, Ann. of Maths, 68 (1957), 270-284. | Article | MR 88720 | Zbl 0207.22603

[SM] C. L. Siegel, J. K. Moser. Lectures on celestial mechanics, Springer-Verlag, Berlin, (1971). | MR 502448 | Zbl 0312.70017

[Sm1] S. Smale, Stable manifolds for differential equations and diffeomorphisms, Ann. Scuola Norm. Sup. Pisa, 17 (1963), 97-116. | Numdam | MR 165537 | Zbl 0113.29702

[Sm2] S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. | Article | MR 228014 | Zbl 0202.55202

[Sm3] S. Smale, Diffeomorphisms of the 2-sphere, Proc. Amer. Math. Soc., 10 (1959), 621-626. | MR 112149 | Zbl 0118.39103

[T] W. P. Thurston. On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc., 19 (1988), 417-431. | Article | MR 956596 | Zbl 0674.57008